Access count of this item: 119

Files in This Item:
File Description SizeFormat 
1455-4.pdf908.58 kBAdobe PDFView/Open
Title: Perron-Frobenius Operators in Banach lattices (Banach and function spaces and their application)
Authors: Kawamura, Shinzo
Author's alias: 河村, 新蔵
Issue Date: Nov-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1455
Start page: 23
End page: 35
Appears in Collections:Banach and function spaces and their application

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.